# SDR LR7A9924

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 3431947
- Condition: Cracked
- Location: Bs 858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL ANC, FOUND FS 858 STRUT CRACKED AT UPPER GUSSET ATTACH, WL 256, RBL 61.  REPLACED STRUT IAW SMP 583 51-10, PG 4.
